# SDR 95ZZZW384

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 330-350
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AREA EXPOSED BY REMOVAL OF ACCESS PANEL 1104, APPROX BET BS 330 TO 350 FRAME AT APPROX BS 350 HAS EXFOLIATION OF FWD FRAME (APPROX BR 3 INCHES TO BLL 10 INCHES), CORROSION AROUND FASTENERS, CORROSION AT LONG FASTENERS (LT AND RT), CORROSION AT AND AROUND FASTENERS AND HORIZ PLATE.  REMOVED CORROSION PER SRM 51-10-6, CUT OUT DAMAGED AREA BS 350 PER SRM 51-40-2, ALODINE AND PRIMED PER SRM 51-10-2, INSTALLED WEB REPAIR PER SRM 51-40-2 AND FASTENERS PER SRM 51-10-1.  SIZE 4 INCHES BY 11 INCHES.  TOTAL CYCLES 29235.
